IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Covering spaces of 3-manifolds


Authors: Joel Hass, Hyam Rubinstein and Peter Scott
Journal: Bull. Amer. Math. Soc. 16 (1987), 117-119
MSC (1985): Primary 57M10
DOI: https://doi.org/10.1090/S0273-0979-1987-15481-4
MathSciNet review: 866028
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 57M10

Retrieve articles in all journals with MSC (1985): 57M10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1987-15481-4

American Mathematical Society